Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Nashville, TN

February 20, 2014DeKalb County, Putnam County, White County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 9:41 PM CST for DeKalb County, Putnam County, White County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 9:41 PM CST (03:41 UTC)
Expired
Feb 20, 2014, 10:15 PM CST
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties DeKalb County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 9:42 PM CSTTSTM WND DMG1 E Smithville, TNA TREE WAS REPORTED DOWN ON SMITHVILLE HIGHWAY JUST EAST OF SMITHVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS54 KOHX 210341
SVROHX
TNC041-141-185-210415-
/O.NEW.KOHX.SV.W.0018.140221T0341Z-140221T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
941 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  DE KALB COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1015 PM CST

* AT 938 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 7 MILES
  NORTHWEST OF SMITHVILLE TO 9 MILES NORTHEAST OF WOODBURY...AND WERE
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SMITHVILLE...SPARTA...BAKERS CROSSROADS AND DOYLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3581 8531 3581 8533 3580 8540 3582 8548
      3581 8550 3582 8551 3580 8552 3580 8559
      3582 8567 3585 8575 3584 8587 3596 8601
      3605 8595 3604 8526
TIME...MOT...LOC 0341Z 263DEG 35KT 3604 8586 3593 8594

$$

FORECASTER:07
1 follow-up statement
113 
WWUS54 KOHX 210407
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 PM CST THU FEB 20 2014

TNC041-141-185-210415-
/O.CON.KOHX.SV.W.0018.000000T0000Z-140221T0415Z/
PUTNAM TN-WHITE TN-DE KALB TN-
1007 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHEASTERN DE KALB...WHITE AND EXTREME SOUTH CENTRAL PUTNAM
COUNTIES...

AT 1003 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BAKERS CROSSROADS TO 8 MILES EAST OF SMITHVILLE...OR
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF COOKEVILLE TO 8
MILES EAST OF SMITHVILLE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIRGIN
FALLS STATE NATURAL AREA...SPARTA AND DOYLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3581 8531 3580 8538 3582 8548 3581 8550
      3582 8551 3580 8553 3580 8560 3585 8575
      3584 8587 3591 8595 3605 8577 3604 8526
TIME...MOT...LOC 0407Z 263DEG 35KT 3607 8555 3596 8563

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:09 PM CST, 32 minutes earlier.

Area forecast discussion, Feb 20, 9:09 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
909 PM CST THU FEB 20 2014

.UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WIND ADVISORY
FOR LOCATIONS ALONG AND WEST OF THE I-65 CORRIDOR AND TO REMOVE
COUNTIES FROM TORNADO WATCH 11 THAT WAS ALLOWED TO EXPIRE.
&&

.PREV DISCUSSION.../ISSUED 714 PM CST THU FEB 20 2014/

UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF
TORNADO WATCH NUMBER 16 UNTIL 3 AM.

PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/

UPDATE...
UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE
FORECAST PRODUCT.

PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL
FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS.
ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF
EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED
SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS.
AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY
CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z.
WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z...
BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR
CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS.

PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/

DISCUSSION...
UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST
PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE
AFTERNOON HOURS AND FOR TONIGHT.

PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/

POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS
STRONG COLD FRONT SWEEPS THROUGH...

SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING
OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z
OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE
EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO
SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN
COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS.

RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH
NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO
GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN
ADVANCE OF THE STORMS.

A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN
COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER
WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS
EVENING.

STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER
SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID
STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL
LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS,
LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL.

THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE
MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD
BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS
IN THE 50S.

UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND,
WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND
SUNDAY.

LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS
FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR
WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR
THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD
DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034-
063>066-077>080.

&&

31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST THU FEB 20 2014

TNZ009>011-029>034-063>066-077>080-211115-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND
MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES
ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD
CAUSE PONDING OF WATER IN LOW LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ005>008-023>028-056>062-075-093>095-211115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING
THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW
LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

BOYD
01

In the hours before

Local storm report, Feb 20, 8:46 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     6 SW DICKSON            36.02N  87.45W
02/20/2014                   DICKSON            TN   TRAINED SPOTTER

            SEVERAL TREES AND LIMBS DOWN WITH SOME BLOCKING ROADS
            ACROSS SOUTHWEST DICKSON COUNTY...INCLUDING ON CCC
            ROAD...GARNER CREEK ROAD...AND COWEN ROAD. ALSO SOME
            POWER OUTAGES REPORTED.

&&

CORRECTED EVENT TIME

EVENT NUMBER OHX1400184

SHAMBURGER
Local storm report, Feb 20, 8:47 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     JOELTON                 36.31N  86.87W
02/20/2014                   DAVIDSON           TN   AMATEUR RADIO

            16 INCH DIAMETER TREE PARTIALLY BLOCKING UNION HILL
            ROAD AT LICKTON PIKE

&&

EVENT NUMBER OHX1400185

SHAMBURGER
Local storm report, Feb 20, 8:48 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ACROSS ROAD AT 807 LORI LANE

&&

EVENT NUMBER OHX1400186

SHAMBURGER
Special weather statement, Feb 20, 8:52 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
852 PM CST THU FEB 20 2014

TNZ060>062-075-094-095-210330-
BEDFORD-GILES-LAWRENCE-MARSHALL-MAURY-RUTHERFORD-
852 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...LAWRENCE...
MARSHALL...MAURY AND RUTHERFORD COUNTIES...

AT 850 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LEWISBURG TO 13 MILES NORTH OF PULASKI TO LEXINGTON...MOVING EAST AT
40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE FIVE POINTS...CHAPEL HILL...
LYNNVILLE...ROVER...UNIONVILLE...GOODSPRING...MINOR HILL...PULASKI...
FARMINGTON...LEWISBURG...CORNERSVILLE AND PROSPECT.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3500 8743 3536 8718 3563 8675 3584 8633
      3531 8663 3530 8669 3525 8675 3526 8682
      3503 8683 3499 8684

ROSE
Local storm report, Feb 20, 8:58 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
858 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     10 SW LEBANON           36.11N  86.45W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE ACROSS STEWARTS FERRY PIKE EAST OF 840

&&

EVENT NUMBER OHX1400187

SHAMBURGER
Local storm report, Feb 20, 9:29 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     10 NW MURFREESBORO      35.96N  86.52W
02/20/2014                   RUTHERFORD         TN   TRAINED SPOTTER

            A TIN ROOF BARN WAS DESTROYED WITH ALSO SOME 5 FOOT
            DIAMETER TREES DOWNED NEAR ALLMAVILLE ROAD AND ONE MILE
            LANE.

&&

EVENT NUMBER OHX1400188

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry56 min
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson26 min
Feb 20, 6:41 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne49 min
Feb 20, 6:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson32 min
Feb 20, 7:14 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys16 min
Feb 20, 7:15 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Lewis, Marshall, Maury, Williamson45 min
Feb 20, 7:15 PM CSTTornado WarningOHXRobertson, Sumner30 min
Feb 20, 7:25 PM CSTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Feb 20, 7:28 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne47 min
Feb 20, 7:31 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner44 min
Feb 20, 7:56 PM CSTTornado WarningOHXDavidson, Maury, Rutherford, Williamson34 min
Feb 20, 8:07 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more38 min
Feb 20, 8:09 PM CSTTornado WarningOHXDavidson, Sumner, Wilson36 min
Feb 20, 8:18 PM CSTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Rutherford42 min
Feb 20, 8:23 PM CSTSevere Thunderstorm WarningOHXRutherford, Wilson37 min
Feb 20, 8:35 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson25 min
Feb 20, 8:37 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more38 min
Feb 20, 8:52 PM CSTSpecial Weather StatementOHXGiles, Marshall38 min
Feb 20, 9:07 PM CSTSevere Thunderstorm WarningOHXGiles, Marshall38 min
Feb 20, 9:08 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more37 min
Feb 20, 9:24 PM CSTTornado WarningOHXClay, Jackson, Overton36 min
Feb 20, 9:40 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren35 min
Feb 20, 9:45 PM CSTSevere Thunderstorm WarningOHXDeKalb, Fentress, Overton, Pickett, Putnam, White45 min
Feb 20, 9:47 PM CSTTornado WarningOHXClay, Overton, Pickett13 min
Feb 20, 10:03 PM CSTTornado WarningOHXBedford, Coffee27 min
Feb 20, 10:14 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Van Buren, Warren61 min
Feb 20, 10:15 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, White45 min
Feb 20, 10:26 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam34 min
Feb 20, 10:29 PM CSTTornado WarningOHXCoffee, Grundy31 min
Feb 20, 11:19 PM CSTSpecial Weather StatementOHXCumberland56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.